# SDR HEEA0014123

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 2CM272B1
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN WILL NOT SPIN.
